# SDR DALA2025051903802

- Difficulty date: May 13, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N101DQ
- Make and model: Airbus A321-211
- Aircraft serial: 9409
- Aircraft time: 16,551 hours, 7,186 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 1001 ELECTRICAL OR POSSIBLY "RUBBER" SMELL REPORTED ABOVE SEATS 34DEF. CORRECTIVE ACTION: C/W W/C 0550-2002 STEPS 1-4 AND 16. PER STEP 16 FOLLOWED FLOW PATH ON FIGURE 4 NO SMOKE OR ODOR NOTED IN ANY AREAS NO GO ODI C/W (7550494).
